# SDR CA050923004

- Difficulty date: September 22, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 12,395 hours
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC65385
- Condition: Cracked
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT CAME TO DOCK WITH A DISTINCT AIR LEAKAGE SOUND FROM THE ENGINE, FURTHER INVESTIGATION FOUND THE CRACKED CYL HEAD.
